# SDR R61A201403020343

- Difficulty date: March 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 25,081 hours, 18,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING FUEL PANEL 531AB, FUEL TUBE CLAMP HAVE CORROSION.  MX R & R LT WING FUEL PANEL 531AB FUEL TUBE CLAMP IAW AMM 20-10-13. R & R CONNECTION FUEL TUBES, PN 170-06037-401 IAW AMM 20-10-03, PN  170-06037-401 TUBE.
